# SDR DALA2020102303442

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,745 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION FOUND CRACKED STABILIZATION STRAP STA 1640 LBL=28 AT AFT CARGO COMPARTMENT.  STABLIZER STRAP WAS REPAIRED, PER SRM 53-00-51.
